A two-dimensional inverse problem for an elliptic equation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1072-1074 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1983_19_6_a18,
     author = {M. V. Klibanov},
     title = {A two-dimensional inverse problem for an elliptic equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1072--1074},
     year = {1983},
     volume = {19},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1983_19_6_a18/}
}
TY  - JOUR
AU  - M. V. Klibanov
TI  - A two-dimensional inverse problem for an elliptic equation
JO  - Differencialʹnye uravneniâ
PY  - 1983
SP  - 1072
EP  - 1074
VL  - 19
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1983_19_6_a18/
LA  - ru
ID  - DE_1983_19_6_a18
ER  - 
%0 Journal Article
%A M. V. Klibanov
%T A two-dimensional inverse problem for an elliptic equation
%J Differencialʹnye uravneniâ
%D 1983
%P 1072-1074
%V 19
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1983_19_6_a18/
%G ru
%F DE_1983_19_6_a18
M. V. Klibanov. A two-dimensional inverse problem for an elliptic equation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1072-1074. http://geodesic.mathdoc.fr/item/DE_1983_19_6_a18/